MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) DUO HEADLIGHT AND CARRYING CASE; PFM05

INTEGRA LIFESCIENCES(IRELAND) DUO HEADLIGHT AND CARRYING CASE; PFM05
Catalog Number 90600
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that there was a problem with the duo headlight and carrying case (b)(4).The staff reported that the unit began to emit a burnt smell.When the technicians tested the unit, they could not get the light to start at all, although the battery showed a full charge.The technicians also tried connecting the headlight via power cable without success.They suspected that the problem was in the battery and indicated that is where the smell was coming from.The product was not in contact with a patient.No patient injury, death or surgical delay occurred.Final user: (b)(6) hospital.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The duo headlight and carrying case (90600) was returned for evaluation: the duo headlight was received in used condition.Evaluation identified that the duo headlight was not working due to the holster.The battery holster was defective, the fan was rattling; the connector board required replacement, and the back gear housing was cracked.The battery holster, connector board, gear back housing and fan have been replaced.Full functional tests were performed according to manufacturer's specification.The issue of this duo headlight having a burning smell is most likely due to overheating caused by damage to the fan.The fan was most likely damaged due to rough handling/environmental damage.The reported complaint was confirmed.No manufacturing, workmanship, or material deficiency has been identified.

Brand Name
DUO HEADLIGHT AND CARRYING CASE
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17079719
Report Number3006697299-2023-00059
Device Sequence Number6273289
Product Code FSR
UDI-Device Identifier10381780491064
UDI-Public10381780491064
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number90600
Device Lot NumberL003726
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown